# SDR FDEA201509242936

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: WSP9786501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, COURIER AREA, STATION 475 - 500 FLOORBOARD PANEL UNDER RCB, WSP0786-501 HAS   SURFACE CORROSION.  REMOVED STRESS PANEL PN WSP0786-501.  FABRICATED NEW FLOORBOARD PANEL UNDER RCB, PN WSP0786-501.
